Alert archive / Illinois / Wind Advisories in 2023
Wind Advisory 4, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Feb 26, 2023, 2:24 AM CST for 30 counties in Illinois. It took effect at Feb 27, 2023, 3:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2023, 2:24 AM CST (08:24 UTC)
- In effect from
- Feb 27, 2023, 3:00 AM CST
- Expired
- Feb 27, 2023, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
All 30 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096 WWUS73 KILX 260824 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 224 AM CST Sun Feb 26 2023 ILZ040>057-061>063-066>068-071>073-262100- /O.NEW.KILX.WI.Y.0004.230227T0900Z-230228T0000Z/ Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 224 AM CST Sun Feb 26 2023 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected Monday morning. These strong winds will shift to the southwest late Monday morning and to the west early in the afternoon, before diminishing Monday evening. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...From 3 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
7 follow-up statements
715 WWUS73 KILX 262032 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 232 PM CST Sun Feb 26 2023 ILZ031-037-038-270500- /O.EXA.KILX.WI.Y.0004.230227T0900Z-230228T0000Z/ Woodford-Tazewell-McLean- Including the cities of Eureka, Pekin, Bloomington, and Normal 232 PM CST Sun Feb 26 2023 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected, before becoming southwest by mid morning. * WHERE...Woodford, Tazewell and McLean Counties. * WHEN...From 3 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are most likely between 5 am and 10 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ040>057-061>063-066>068-071>073-270500- /O.CON.KILX.WI.Y.0004.230227T0900Z-230228T0000Z/ Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 232 PM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected, before becoming southwest by mid to late morning. * WHERE...Much of central, east central, and southeast Illinois. * WHEN...From 3 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are most likely between 5 am and 10 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Geelhart
727 WWUS73 KILX 270349 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 949 PM CST Sun Feb 26 2023 ILZ031-037-038-040>057-061>063-066>068-071>073-271200- /O.CON.KILX.WI.Y.0004.230227T0900Z-230228T0000Z/ Woodford-Tazewell-McLean-Schuyler-Mason-Logan-De Witt-Piatt- Champaign-Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Eureka, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 949 PM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected, before becoming southwest by mid morning. * WHERE...Most of central, east central, and southeast Illinois. * WHEN...From 3 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are most likely between 5 am and 10 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
789 WWUS73 KILX 270842 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 242 AM CST Mon Feb 27 2023 ILZ031-037-038-040>057-061>063-066>068-071>073-271645- /O.CON.KILX.WI.Y.0004.230227T0900Z-230228T0000Z/ Woodford-Tazewell-McLean-Schuyler-Mason-Logan-De Witt-Piatt- Champaign-Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Eureka, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 242 AM CST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected, before becoming southwest by mid morning. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are most likely between 5 am and 10 am. . PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
537 WWUS73 KILX 271054 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 454 AM CST Mon Feb 27 2023 ILZ031-037-038-040>057-061>063-066>068-071>073-280000- /O.CON.KILX.WI.Y.0004.000000T0000Z-230228T0000Z/ Woodford-Tazewell-McLean-Schuyler-Mason-Logan-De Witt-Piatt- Champaign-Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Eureka, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 454 AM CST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected, before becoming southwest by mid morning. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are most likely between 5 am and 10 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
402 WWUS73 KILX 271618 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 1018 AM CST Mon Feb 27 2023 ILZ031-037-038-040>057-061>063-066>068-071>073-272200- /O.CON.KILX.WI.Y.0004.000000T0000Z-230228T0000Z/ Woodford-Tazewell-McLean-Schuyler-Mason-Logan-De Witt-Piatt- Champaign-Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Eureka, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 1018 AM CST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Much of central, east central, and southeast Illinois, generally near and south of a Rushville to Bloomington line. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas from Bloomington to Mattoon may see the strong winds linger a bit past 6 pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Geelhart
688 WWUS73 KILX 272040 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 240 PM CST Mon Feb 27 2023 ILZ031-037-040-041-047>050-272145- /O.CAN.KILX.WI.Y.0004.000000T0000Z-230228T0000Z/ Woodford-Tazewell-Schuyler-Mason-Cass-Menard-Scott-Morgan- Including the cities of Eureka, Pekin, Rushville, Havana, Beardstown, Petersburg, Winchester, and Jacksonville 240 PM CST Mon Feb 27 2023 ...WIND ADVISORY IS CANCELLED... While wind gusts of 30 to 40 mph will continue through sunset, the worst of the winds have passed. $$ ILZ038-042>046-051>057-061>063-066>068-071>073-280000- /O.CON.KILX.WI.Y.0004.000000T0000Z-230228T0000Z/ McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Bloomington, Normal, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 240 PM CST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Generally from near I-55 to the Indiana border. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas from Bloomington to Mattoon may see the strong winds linger a bit past 6 pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Geelhart
717 WWUS73 KILX 272359 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 559 PM CST Mon Feb 27 2023 ILZ038-042>046-051>057-061>063-066>068-071>073-280100- /O.EXP.KILX.WI.Y.0004.000000T0000Z-230228T0000Z/ McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Bloomington, Normal, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 559 PM CST Mon Feb 27 2023 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds will continue to taper off this evening, and gusts should generally be under 45 mph this evening. Nevertheless, a few sporadic gusts to 45 mph may be possible until 7 to 8 pm. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Feb 25, 10:50 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 25, 10:50 PM CST, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1050 PM CST Sat Feb 25 2023 .SYNOPSIS... Issued at 254 PM CST Sat Feb 25 2023 Central Illinois will continue warming through Monday morning in advance of a strong storm system that will bring a chance for severe thunderstorms followed by gusty west winds. Warmer than normal weather is expected to continue through at least midweek when another system will near us to bring cooler temperatures and maybe a chance for winter precipitation to close the work week. && .UPDATE... Issued at 819 PM CST Sat Feb 25 2023 This evening high pressure is in place across portions of the mid Mississippi Valley and Ohio Valley resulting in light winds and fair weather across central Illinois. Except for a couple lingering patches of stratus over east central Illinois, low clouds have dissipated leaving thin cirrus in place for the rest of the evening and overnight. Temps are on track to fall into the mid to upper 20s north of I-72, and lower to mid 30s south where cirrus is a little thicker. && .SHORT TERM...(This evening through Monday) ISSUED AT 254 PM CST Sat Feb 25 2023 Thanks to the stratus, which stuck around considerably longer than guidance was initially suggesting, temperatures have remained cooler than forecast. The sun has come out for much of the CWA as of 230 PM, so a few degrees of warming may ensue before surface heating shuts off in a couple hours, though with temperatures in the mid to upper 30s it's looking implausible that we'll warm much above 40, especially southeast of I-55. Tomorrow, warm advection will overspread the region well in advance of a surface feature gradually taking shape across the Plains in the difluent left exit region of the upper jet. This system will have the potential to bring a couple hazards to central Illinois late Sunday night and Monday: * Severe weather: The first threat will be severe weather, the chances for which will be maximized during the 3 to 10 AM timeframe Monday morning as a squall line sweeps through the CWA in a semi-favorable environment for damaging straight line wind gusts. IVT values exceed 750 kg/m/s across most of the CWA and 1000 J/kg across the southeastern fringe as the ~70-75 kt southerly 850hPa LLJ moves overhead. The NAMNest suggests we'll have several hundred J/kg of MUCAPE overnight Sunday night, possibly becoming surface based Monday morning in our eastern counties where the greatest threat for damaging winds is expected, depending on timing and precipitation ahead of the main line of strongly-forced storms with the occluded front. Still, given the possibility of heavy rain given the strong forcing with the front and abundant moisture present with ensemble guidance suggesting PWATS in the 1.1-1.3 inch range, even before dawn the storms could transfer higher momentum air to the surface via strong evaporational cooling. Mid-level lapse rates don't look particularly impressive for a hail threat, but QLCS tornado potential is certainly nonzero as 0-3 km CAPE values briefly exceed 100 with the line of storms, especially in our northwest CWA nearer the triple point where shear will be off the charts; still, the biggest threat will be from downburst winds, particularly with any bowing line segments. Flash flooding potential looks minimal given the fast storm motion of 50 to 65 mph. * Strong gradient winds: Behind the cold front, the LLJ shifts east, but winds at 900mb rapidly veer to westerly and remain as high as 50-55 kt per GFS and NAM forecast soundings. The latest runs of the HRRR and NAMNest suggest surface winds behind the cold front will gust to 50 and 40 kt, respectively, while the momentum transfer technique from forecast soundings suggest gusts to 45 to 50 kt will be possible. This seems reasonable given the expected clearing and strong subsidence behind the occluded front, though it will certainly bear watching as even the deterministic models seem to be struggling with the orientation of the pressure field both with the cold front and well behind it on the south side of the low passing to our north. Depending on how rapid pressure rises are with the cold front (GFS is considerably stronger than the ECMWF with this), the strongest winds could occur right behind the cold front when subsidence should theoretically be maximized Monday morning, or the strongest winds could be later Monday morning/early afternoon if the gradient south of the low tends to be on the tighter end of guidance. An Advisory still looks likely, though there's a 10-20% chance we could shake out with a Warning and a nonzero chance we could get by with no need for headlines with this one. Otherwise, Monday will be warm to start, with temps in the 60s for most on their morning commutes. NBM even suggests an 80% chance for highs of 65F or higher in Lawrenceville Monday morning, with 70F not out of the question depending on how much convection mitigates the effects of warm advection in the warm sector of the system. Winds should ease in the evening and especially Monday night as the gradient weakens, though temperatures by Tuesday morning are likely to be in the 30s (if not upper 20s in our northwest) given the cold advection behind the system. .LONG TERM...(Tuesday through Saturday) ISSUED AT 254 PM CST Sat Feb 25 2023 Sometime mid to late in the upcoming work week, another system is likely to pass somewhere through the TN or lower Ohio Valley to give us a shot of cooler air by the weekend and possibly some precipitation Thursday or Friday. Depending on how strong the low is, and hence how efficient cold air advection will be behind it, our precip may be wintry, and there are even a few members of the LREF grand ensemble (GE) that suggest we'll have significant snow accumulations. The deterministic GFS, in its further north low track compared to its Canadian and European counterparts, shows a scenario that would yield such accumulations over at least a portion of our area which would receive a swath of banded snow in a broad deformation zone on the NW side of that feature. For what it's worth, 13/100 GE members have more than 8 inches of snowfall accumulations at the arbitrarily chosen forecast point of Mattoon. By Friday and Saturday mornings, NBM suggests around a 20% probability for lows in the teens at Galesburg, and an 80-90% chance that temperatures will fall to sub freezing. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1050 PM CST Sat Feb 25 2023 High pressure over the region will result in VFR conditions and light winds overnight. Winds will set up out of the southeast Sunday ahead of an approaching warm front. Most of the day will remain VFR but expect MVFR ceilings and spotty light precip to arrive by late in the period with more widespread heavier rain and possibly storms after 06Z Sunday night. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Deubelbeiss SYNOPSIS...Bumgardner SHORT TERM...Bumgardner LONG TERM...Bumgardner AVIATION...Deubelbeiss
Hazardous weather outlook, Feb 25, 3:06 PM CST, 11 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 306 PM CST Sat Feb 25 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-262115- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 306 PM CST Sat Feb 25 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A strong storm system has the potential to bring thunderstorms and gusty winds to the area Sunday night into Monday. A few strong to severe storms are possible early Monday morning, with damaging winds being the main threat. The highest gradient wind gusts are expected after a frontal passage on Monday, up to 50 mph from the south during the morning, switching west by afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. 25
Nearby
Wind Advisories in Illinois, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.